# SDR MWEA00707

- Difficulty date: August 14, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Part serial: 711
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - DURING TEST THE EVACUATION SLIDE FAILED TO DEPLOY.  MAINTENANCE REINSTALLED AFT SLIDE COVER FORWARD HOLD DOWN STRAPS.  (M)
